# SDR SWAA2022020108374

- Difficulty date: August 20, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED TRAILING EDGE PANEL HAS CRACKED SEAL RETAINER BRACKET 11' INBD OF DEFLECTOR RIB. MARKED. / REMOVED CRACKED SEAL RETAINER BRACKET ON L/H WING FIXED TRAILING EDGE PANEL; 11' INBD OF DEFECTER RIB I/A/W SRM 51-40-02. LOCATED AND DRILLED FASTNER HOLES AND INSTALLED SEAL RETAINER ONTO NEW BRACKET I/A/W SRM 51-40-02. INSTALLED BRACKET ONTO L/H WING FIXED TRAILING EDGE PANEL I/A/W SRM 51-40-02; PARA 7.
